# SDR VTZA96094

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7603 · Power Lever
- Part: Tension Knob
- Part number: 14176007175
- Condition: Out Of Adjust
- Location: Lt Cond Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6578 - IAD-PWM - ABORTED TAKEOFF DUE TO THE LEFT CONDITION LEVER VIBRATED BACK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE TIGHTENED THE TENSION KNOB.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
